Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Smoking weed for medical use, intense tingling under belly button, night blindness. Causes?

Hi. I smoke weed for medical use and lately When I m high I ve been getting a very intense tingling sensation in my just under my belly button almost like something is trying to come out it s pretty uncomfortable and was just wondering if it s something to worrys about. also my condition is night blindness so the tingling is not from my condition . thanks
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If you are smoking medical marijuana, there is a possibility of its side effects including the ones that you mention, intense tingling under belly button and night blindness - which needs to be explained further since this is a serious condition. Please stop using the marijuana and contact the prescribing provider as to what the reason for your issues may be.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor